# SDR DHL2003742539

- Difficulty date: November 24, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 6 KRUEGER FLAP INBD ACT MOUNT CRACKED 2 EA PLACES.  REMOVED SUPPORT BRACKETS IAW B727 SRM 51-30-02, FABRICATED AT 2 EA SUPPORT BRACKETS, 7075-T6 .063  PO 900226 PER SAMPLE DIM 3.5 X 7 INCHES IAW B727 SRM 57-20-02.  ALODINED AND PRIMED IAW B727 SRM 51-10-02.  INSTALLED SUPPORTS IAW B727 SRM 51-30-02, OPS CHECK GOOD IAW B727 MM 27-81-00.
